Differential and Integral Equations

On weak solutions of nonstationary Boussinesq equations

Yoshiyuki Kagei

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 3 (1993), 587-611.

Dates
First available in Project Euclid: 4 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370378431

Mathematical Reviews number (MathSciNet)
MR1202559

Zentralblatt MATH identifier
0785.35078

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35D05 76D05: Navier-Stokes equations [See also 35Q30] 76R10: Free convection

Citation

Kagei, Yoshiyuki. On weak solutions of nonstationary Boussinesq equations. Differential Integral Equations 6 (1993), no. 3, 587--611. https://projecteuclid.org/euclid.die/1370378431


Export citation